# SDR DALA2016020300824

- Difficulty date: February 2, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 886
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING INTO CENTER FUEL TANK BS 886,  X=0, JUST ABOVE LONGERON 18, REF CARD 124, ZONE 10.  FITTING INTO CENTER FUEL TANK BS 886, X=0 WAS REPLACED IAW SRM 51-30-5, 51-10-4, 51-10-3, PAR 14 AND 21.
